# SDR AWXA200601112

- Difficulty date: June 27, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630089
- Condition: Cracked
- Location: Cracked
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED 178 BULKHEAD ADJACENT TO FASTENER RBC 9.0 WC 234.  REPAIRED WEB AT BS 178, RBL 9.0, WC 234 IAW B737-300 SRM 53-10-08-2R9 FIG 201.
